# SDR USAA060656

- Difficulty date: May 5, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 47,742 hours, 47,742 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 944 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED, BS 944 JUST ABOVE S-24L.  INSTALLED DOUBLER, TRIPLER AND FILLER IAW SRM 53-00-01 REP 31, DEFECT SIZE: 2.250".
